EconPapers    
Economics at your fingertips  
 

On Asymptotic Behavior of Solutions of Generalized Emden-Fowler Differential Equations with Delay Argument

Alexander Domoshnitsky and Roman Koplatadze

Abstract and Applied Analysis, 2014, vol. 2014, 1-13

Abstract:

The following differential equation is considered. Here , , , , and . We say that the equation is almost linear if the condition is fulfilled, while if or , then the equation is an essentially nonlinear differential equation. In the case of almost linear and essentially nonlinear differential equations with advanced argument, oscillatory properties have been extensively studied, but there are no results on delay equations of this sort. In this paper, new sufficient conditions implying Property A for delay Emden-Fowler equations are obtained.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/168425.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/168425.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:168425

DOI: 10.1155/2014/168425

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:168425